# SDR A6WA202503198863

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 42,079 hours, 41,459 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32895903
- Part serial: 3076
- Condition: Leaking
- Location: Zone 400
- Part time: 37,110 hours, 36,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT TO IN ICING COND WITH CLIMB PWR AND WING AND CWL AICE ON REC LT WING AICE CAUT MSG, C/W QRH, 14TH STAGE ISO SELECTED AN AFTER 30 SECONDS MSG REMAINS, ON GRND WHEN SELECTING WING AICE TO STANDBY ITT DOES NOT CHANGE.   AIRCRAFT REMOVED FROM SERVICE.    INSPECTED/ CLEANED CONNECTOR ON MOD/SHUTOFF VLV IAW AMM 30-12-04, NO  DEFECTS NOTED AND PERF OPS TEST OF WING ANTI-ICE CONTROL/ IND SYS IAW AMM 30-12-00, NORMAL & STANDBY WING A-ICE CONTROL DID NOT PASS, REF   371035-4 .  FOUND LH 14TH SOV LEKAING AIR R&R LH 14TH SOV IAW AMM 36-12-01 OPS CK  AND LK CK GOOD AT THIS TIME OPS CK OF WING AICE SYS GOOD AT THIS TIME  IAW AMM 30-12-00.
